# SDR AUS20030722

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 511723956
- Condition: Unserviceable
- Location: Mlg
- Part time: 10,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) EMERGENCY LANDING GEAR BLOWDOWN BOTTLE ACTUATING CABLE FAULTY.
